A Caltech Library Service

The fixed-point partition lattices

Hanlon, Phil (1981) The fixed-point partition lattices. Pacific Journal of Mathematics, 96 (2). pp. 319-341. ISSN 0030-8730.

See Usage Policy.


Use this Persistent URL to link to this item:


Let σ be a permutation of the set {1,2, ..., n} and let [Pi](N) denote the lattice of partitions of {1,2, ..., n}. There is an obvious induced action of σ on [Pi](N); let [Pi](N)σ = L denote the lattice of partitions fixed by σ.

Item Type:Article
Additional Information:© 1981 Pacific Journal of Mathematics.
Record Number:CaltechAUTHORS:HANpjm81
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:806
Deposited By: Tony Diaz
Deposited On:06 Oct 2005
Last Modified:26 Dec 2012 08:41

Repository Staff Only: item control page